# SDR AU960649

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 216381021
- Condition: Faulty
- Location: Nr 3 Eng
- Component: Lyc, ALF502R5
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NO3 ENGINE FUEL CONTROL UNIT INTERNAL LEAKAGE PAST SERVO PISTON  SEALS TOGETHER WITH DAMAGED SERVO SPOOL, PLATE AND SLEEVE
